# SDR FPI2011F00002

- Difficulty date: July 20, 2011
- Submitted: July 29, 2011
- Operation: Air carrier
- Aircraft: N300EW
- Make and model: Cessna 210L
- Aircraft serial: 21061219
- Engine: Cont IO520L
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: AEC631397
- Part serial: 6234228
- Condition: Cracked
- Location: Nr 2
- Part time: 882 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 100 HR INSPECTION FOUND THE CYLINDER HEAD WAS CRACKED FROM THE FUEL INJECTOR PORT TO THE UPPER SPARK PLUG BY VISUAL INSPECTION.  DURING COMPRESSION TEST USING SOAPY WATER, BUBBLES CAME FROM COOLING FINS ABOVE EXHAUST PORT.
